# SDR SWIA2018091345077

- Difficulty date: August 19, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 41,039 hours, 36,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL FUSELAGE SKIN FOUND CHAFED FROM APPROX FS 700.00 TO FS 736.00 AND FROM STR 11R TO STR 10R. (C-CHECK) RO: 09/12/2018. REPAIRED CHAFED SKIN AT AFT END OF RT ENGINE PYLON FROM STR 9R TO 12R AND APPROX FS700 TO FS755 IAW REO.
